# SDR REXA2022040100551

- Difficulty date: February 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670324753S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT PAX DOOR CLOSING FITTINGS ARE CORRODED. PN SH670-32475-3S AND PN SH670-31840-3S.	REMOVED AND REPLACED FITTINGS IAW CFRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
